# SDR DALA2023051904030

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 69,186 hours, 26,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2772102) DURING INSPECTION FOUND LH CENTER WING BOX REAR SPAR VAPOR BARRIER CRACKED. REPAIRED AREA IN BAY 1L AND 2L REF B737 SRM 57-10-10-2R PROCEDURE 2.
